# SDR RAIA00704071

- Difficulty date: April 23, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 20,987 hours, 18,971 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348949
- Part serial: 03015348
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 5,642 hours, 4,617 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 5527 - STL - AT FL290, 115VAC BUSS OFF LINE, BLEED 1 LOW TEMP, BATT 2 OVERTEMP, LOW O2 WARNING, DASHED LINES APPEARED ON OXY PRESSURE / TEMP.  MAINTENANCE REMOVED AND REPLACED NR 1 DAU CHECK GOOD.
